Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Micardis

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 10-08-2003, 06:00 AM
Unregistered
Guest
 
Posts: n/a
Default No Subject

Thank you for all the emails I have read. I started taking Micardis 40 mg about 2 weeks ago. I experienced very bad dizzy spells when laying on my back, red eyes, bad foul taste along with acid reflux. It seems many of the users of this drug has the same side effects. I stopped taking this medication and I am presently taking Toprol XL 50 mg. I hope this will keep my BP lowered. Again, I thank all of you for your questions and helping me not feel as I'm was going CRAZY.
Reply With Quote
  #2  
Old 12-03-2005, 06:00 AM
Unregistered
Guest
 
Posts: n/a
Default No Subject

I've been taking Micardis 80 mg for the past year and a half. Shortly after starting it, I developed severe reflux, chronic burping, chest and back pain. Endoscopy showed a small ulcer, for which I was given zantac 300 mg, twice a day. Three months later, another endoscopy showed the ulcer was healed but still had the chronic burping. The GI doc is clueless.<br>Also had an angiogram which showed no blocked arteries.<br>Recently, my mail order shipment of Micardis was delayed, and I didn't have the rx for 10 days. My BP went up, but the burping stopped.<br>When I finally got the Micardis and started it again, the burping came back. Tonight, the burping is severe, along with a burning sensation from my navel up through my chest. The zantac is not helping the reflux. I'm, convinced it's from the micardis. <br>I would never have realized this, if my medication shipment wasn't delayed.
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 11:48 AM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.